Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 381683, 9 pages
http://dx.doi.org/10.1155/2014/381683
Research Article

On the Deformations and Derivations of -Ary Multiplicative Hom-Nambu-Lie Superalgebras

1College of Sciences, Qiqihar University, Qiqihar 161006, China
2School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China

Received 21 March 2014; Accepted 19 May 2014; Published 5 June 2014

Academic Editor: Yao-Zhong Zhang

Copyright © 2014 Baoling Guan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. T. Filippov, “n-Lie algebras,” Akademiya Nauk SSSR. Sibirskoe Otdelenie. Sibirskiĭ Matematicheskiĭ Zhurnal, vol. 26, no. 6, pp. 126–140, 1985 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Nambu, “Generalized Hamiltonian dynamics,” Physical Review D, vol. 7, pp. 2405–2412, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Bagger and N. Lambert, “Gauge symmetry and supersymmetry of multiple M2-branes,” Physical Review D, vol. 77, no. 6, Article ID 065008, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Bagger and N. Lambert, “Comments on multiple M2-branes,” Journal of High Energy Physics, vol. 105, no. 2, p. 15, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Gustavsson, “Algebraic structures on parallel M2 branes,” Nuclear Physics B, vol. 811, no. 1-2, pp. 66–76, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Papadopoulos, “M2-branes, 3-Lie algebras and Plücker relations,” Journal of High Energy Physics, no. 5, p. 9, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Yu. L. Daletskiĭ and V. A. Kushnirevich, “Inclusion of the Nambu-Takhtajan algebra in the structure of formal differential geometry,” Dopovidi Natsional'noyi Akademiyi Nauk Ukrayini, no. 4, pp. 12–18, 1996. View at Google Scholar · View at MathSciNet
  8. N. Cantarini and V. G. Kac, “Classification of simple linearly compact n-Lie superalgebras,” Communications in Mathematical Physics, vol. 298, no. 3, pp. 833–853, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. F. Ammar, Z. Ejbehi, and A. Makhlouf, “Cohomology and deformations of Hom-algebras,” Journal of Lie Theory, vol. 21, no. 4, pp. 813–836, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. Ammar, S. Mabrouk, and A. Makhlouf, “Representations and cohomology of n-ary multiplicative Hom-Nambu-Lie algebras,” Journal of Geometry and Physics, vol. 61, no. 10, pp. 1898–1913, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. F. Ammar and A. Makhlouf, “Hom-Lie superalgebras and Hom-Lie admissible superalgebras,” Journal of Algebra, vol. 324, no. 7, pp. 1513–1528, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. P. Bai and Y. Li, “Extensions of n-Hom Lie algebras,” Frontiers of Mathematics in China, 2014. View at Publisher · View at Google Scholar
  13. S. Benayadi and A. Makhlouf, “Hom-Lie algebras with symmetric invariant nondegenerate bilinear forms,” Journal of Geometry and Physics, vol. 76, pp. 38–60, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. T. Hartwig, D. Larsson, and S. D. Silvestrov, “Deformations of Lie algebras using σ-derivations,” Journal of Algebra, vol. 295, no. 2, pp. 314–361, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  15. D. Larsson and S. D. Silvestrov, “Quasi-hom-Lie algebras, central extensions and 2-cocycle-like identities,” Journal of Algebra, vol. 288, no. 2, pp. 321–344, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  16. A. Makhlouf and S. Silvestrov, “Notes on 1-parameter formal deformations of Hom-associative and Hom-Lie algebras,” Forum Mathematicum, vol. 22, no. 4, pp. 715–739, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. Makhlouf and S. Silvestrov, “Hom-algebras and Hom-coalgebras,” Journal of Algebra and its Applications, vol. 9, no. 4, pp. 553–589, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Sheng, “Representations of hom-Lie algebras,” Algebras and Representation Theory, vol. 15, no. 6, pp. 1081–1098, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. Yau, “The Hom-Yang-Baxter equation, Hom-Lie algebras, and quasi-triangular bialgebras,” Journal of Physics A. Mathematical and Theoretical, vol. 42, no. 16, Article ID 165202, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. D. Yau, “Hom-algebras and homology,” Journal of Lie Theory, vol. 19, no. 2, pp. 409–421, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. Ataguema, A. Makhlouf, and S. Silvestrov, “Generalization of n-ary Nambu algebras and beyond,” Journal of Mathematical Physics, vol. 50, no. 8, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  22. M. Gerstenhaber, “The cohomology structure of an associative ring,” Annals of Mathematics, vol. 78, pp. 267–288, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Gerstenhaber, “On the deformation of rings and algebras,” Annals of Mathematics, vol. 79, pp. 59–103, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. Gerstenhaber, “On the deformation of rings and algebras. II,” Annals of Mathematics, vol. 84, pp. 1–19, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. M. Gerstenhaber, “On the deformation of rings and algebras. III,” Annals of Mathematics, vol. 88, pp. 1–34, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. M. Gerstenhaber, “On the deformation of rings and algebras. IV,” Annals of Mathematics, vol. 99, pp. 257–276, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Gerstenhaber and S. D. Schack, “Algebras, bialgebras, quantum groups, and algebraic deformations,” in Deformation Theory and Quantum Groups with Applications to Mathematical Physics, M. Gerstenhaber and J. Stasheff, Eds., vol. 134 of Contemporary Mathematics, pp. 51–92, American Mathematical Society, Providence, RI, USA, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. Flato, M. Gerstenhaber, and A. A. Voronov, “Cohomology and deformation of Leibniz pairs,” Letters in Mathematical Physics, vol. 34, no. 1, pp. 77–90, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. A. Nijenhuis and R. W. Richardson, Jr., “Cohomology and deformations of algebraic structures,” Bulletin of the American Mathematical Society, vol. 70, pp. 406–411, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. A. Nijenhuis and R. W. Richardson Jr., “Cohomology and deformations in graded Lie algebras,” Bulletin of the American Mathematical Society, vol. 72, pp. 1–29, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. A. Nijenhuis and R. W. Richardson Jr., “Deformations of homomorphisms of Lie groups and Lie algebras,” Bulletin of the American Mathematical Society, vol. 73, pp. 175–179, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. F. Ammar and N. Saadaoui, “Cohomology of n-ary-Nambu-Lie superalgebras and super ω3-algebra,” http://arxiv-web3.library.cornell.edu/abs/1304.5767v1.
  33. B. L. Guan, L. Y. Chen, and Y. Ma, “On the cohomology and extensions of n-ary multiplicative Hom-Nambu-Lie superalgebras,” http://arxiv.org/abs/1401.0378.